Skip Navigation LinksJournal-Papers

Journal Papers

 Papers published in 2018 in journals indexed in AHCI/SSCI/SCI/SCI Expanded

  1. Mahmudov, N., I, Representation of solutions of discrete linear delay systems with non permutable matrices, APPLIED MATHEMATICS LETTERS   Volume: 85   Pages: 8-14   Published: NOV 2018
  2. Nagy, Benedek; Strand, Robin; Normand, Nicolas, Distance Functions Based on Multiple Types of Weighted Steps Combined with Neighborhood Sequences, JOURNAL OF MATHEMATICAL IMAGING AND VISION   Volume: 60   Issue: 8   Pages: 1209-1219   Published: OCT 2018
  3. Ozarslan, Mehmet Ali; Ustaoglu, Ceren, Incomplete Caputo fractional derivative operators, ADVANCES IN DIFFERENCE EQUATIONS     Article Number: 209   Published: JUN 15 2018
  4. Rza Bashirov, Nimet Ilke Akçay, Stochastic Simulation-based Prediction of the Behavior of the p16-mediated Signaling Pathway, Fundamenta Informaticae, Volume: 160   Issue: 1-2   Special Issue: SI   Pages: 143-165   Published: 2018
  5. Mahmudov, N. I. Partial-approximate controllability of nonlocal fractional evolution equations via approximating method, APPLIED MATHEMATICS AND COMPUTATION   Volume: 334   Pages: 227-238   Published: OCT 1 2018
  6. Mahmudov, Nazim I.; Emin, Sedef, Fractional-order boundary value problems with Katugampola fractional integral conditions, ADVANCES IN DIFFERENCE EQUATIONS     Article Number: 81   Published: MAR 5 2018
  7. Mujahed, Hamzeh; Nagy, Benedek, Exact Formula for Computing the Hyper-Wiener Index on Rows of Unit Cells of the Face-Centred Cubic Lattice, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA   Volume: 26   Issue: 1  Pages: 169-187   Published: MAR 2018
  8. Nagy, Benedek, GENERALISED DISTANCES OF SEQUENCES I: B-DISTANCES, MISKOLC MATHEMATICAL NOTES   Volume: 19   Issue: 1   Pages: 397-411   Published: 2018
  9. Mujahed, Hamzeh; Nagy, Benedek, HYPER-WIENER INDEX ON ROWS OF UNIT CELLS OF THE BCC GRID, COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES   Volume: 71   Issue: 5   Pages: 675-684  Published: 2018
  10. Abdalla, Mohsen; Nagy, Benedek, Dilation and Erosion on the Triangular Tessellation: An Independent Approach, IEEE ACCESS   Volume: 6   Pages: 23108-23119   Published: 2018
  11. Turgay, Neset Deniz, INVARIANTS UNDER DECOMPOSITION OF THE CONJUGATION IN THE MOD 2 DUAL LEIBNIZ-HOPF ALGEBRA, MISKOLC, MATHEMATICAL NOTES   Volume: 19   Issue: 2   Pages: 1217-1222   Published: 2018

Papers published in 2017 in journals indexed in AHCI/SSCI/SCI/SCI Expanded

1) Buranay, Suzan C.; Subasi, Dervis; Iyikal, Ovgu C.,  On the two classes of high-order convergent methods of approximate inverse preconditioners for solving linear systems,  NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS   Volume: 24   Issue: 6     Article Number: e2111

2) Mahmudov, Nazim I.; Awadalla, Muath; Abuassba, Kanda,  Nonlinear sequential fractional differential equations with nonlocal boundary conditions,  ADVANCES IN DIFFERENCE EQUATIONS     Article Number: 319   Published: OCT 10 2017

3) Turgay, Neset Deniz; Kaji, Shizuo,  The mod 2 dual Steenrod algebra as a subalgebra of the mod 2 dual Leibniz-Hopf algebra,  JOURNAL OF HOMOTOPY AND RELATED STRUCTURES   Volume: 12   Issue: 3   Pages: 727-739   Published: SEP 2017

4) Turgay, Neset Deniz,  AN ALTERNATIVE APPROACH TO THE ADEM RELATIONS IN THE MOD p STEENROD ALGEBRA,  COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES   Volume: 70   Issue: 4   Pages: 457-466  Published: 2017

5) Kovacs, Gergely; Nagy, Benedek; Vizvari, Bela,  Weighted Distances and Digital Disks on the Khalimsky Grid JOURNAL OF MATHEMATICAL IMAGING AND VISION   Volume: 59   Issue: 1   Special Issue: SI   Pages: 2-22  Published: SEP 2017

6) Ozarslan, Mehmet Ali; Vedi, Tuba,  TWO-DIMENSIONAL CHLODOWSKY VARIANT OF q-BERNSTEIN-SCHURER-STANCU OPERATORS,  JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS   Volume: 23   Issue: 3   Pages: 446-461  Published: SEP 2017

7) Ozarslan, M. Ali; Kurt, Cemaliye,  ON A DOUBLE INTEGRAL EQUATION INCLUDING A SET OF TWO VARIABLES POLYNOMIALS SUGGESTED BY LAGUERRE POLYNOMIALS,  JOURNAL OF COMPUTATIONAL ANALYSIS AND PUBLICATIONS  Volume: 22  Issue: 7  Pages: 1198-1207  Published: JUN 15 2017

8) Mahmudov, N. I.; Mahmoud, H.,  Four-point impulsive multi-orders fractional boundary value problems,  JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS   Volume: 22   Issue: 7   Pages: 1249-1260  Published: JUN 15 2017

9) Mahmudov, N. I.; Murugesu, R.; Ravichandran, C.; et al.,  Approximate Controllability Results for Fractional Semilinear Integro-Differential Inclusions in Hilbert Spaces,  RESULTS IN MATHEMATICS   Volume: 71   Issue: 1-2   Pages: 45-61   Published: FEB 2017

10) Mahmudov, Ni; Unul, S.,  On existence of BVP's for impulsive fractional differential equations,  ADVANCES IN DIFFERENCE EQUATIONS     Article Number: 15   Published: JAN 13 2017

11) Nagy, Benedek,  Application of neighborhood sequences in communication of hexagonal networks,  DISCRETE APPLIED MATHEMATICS   Volume: 216   Special Issue: SI   Pages: 424-440   Part: 2   Published: JAN 10 2017

12) Abdalla, Mohsen; Nagy, Benedek,  Concepts of Binary Morphological Operations Dilation and Erosion on the Triangular Grid,  COMPUTATIONAL MODELING OF OBJECTS PRESENTED IN IMAGES: FUNDAMENTALS, METHODS, AND APPLICATIONS, COMPIMAGE 2016   Book Series: Lecture Notes in Computer Science   Volume: 10149   Pages: 89-104   Published: 2017

13) Kara, M.,  APPROXIMATION BY Q-DURRMEYER - STANCU POLYNOMIALS IN COMPACT DISKS IN THE CASE OF Q > 1,  MISKOLC MATHEMATICAL NOTES   Volume: 18   Issue: 2   Pages: 859-872   Published: 2017

14) Mahmudov, Nazim; Matar, Mohammed M.,  EXISTENCE OF MILD SOLUTION FOR HYBRID DIFFERENTIAL EQUATIONS WITH ARBITRARY FRACTIONAL ORDER,  TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS   Volume: 8   Issue: 2   Pages: 160-169   Published: 2017

15) Durand-Lose, Jerome; Kari, Jarkko; Nagy, Benedek,  Special Issue on Machines, Computations and Universality (MCU 2015),  FUNDAMENTA INFORMATICAE   Volume: 155   Issue: 1-2   Pages: V-VII   Published: 2017

16) Nagy, Benedek; Valyi, Sandor,  A Shift-free Characterization of NP within Interval-valued Computing,  FUNDAMENTA INFORMATICAE   Volume: 155   Issue: 1-2   Pages: 187-207   Published: 2017

17) Nagy, Benedek; Moisi, Elisa Valentina,  Memetic algorithms for reconstruction of binary images on triangular grids with 3 and 6 projections,  APPLIED SOFT COMPUTING   Volume: 52   Pages: 549-565   Published: MAR 2017

18) Ozarslan, M. A.; Srivastava, R.; Kaanoglu, C.,  CERTAIN FAMILIES OF MULTIVARIABLE CHAN-CHYAN-SRIVASTAVA POLYNOMIALS,  MISKOLC MATHEMATICAL NOTES   Volume: 18   Issue: 1   Pages: 379-389   Published: 2017

19) Bashirov, Rza; Mehraei, Mani,  Identifying targets for gene therapy of beta-globin disorders using quantitative modeling approach NFORMATION SCIENCES  Volume: 397   Pages: 37-47   Published:  Published: 2017

20) Mahmudov, Nazim I.,  FINITE-APPROXIMATE CONTROLLABILITY OF EVOLUTION EQUATIONS,  APPLIED AND COMPUTATIONAL MATHEMATICS   Volume: 16   Issue: 2   Pages: 159-167   Published: 2017

21) Bashirov, Agamirza E.; Norozpour, Sajedeh,  ON COMPLEX MULTIPLICATIVE INTEGRATION,  TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS   Volume: 7   Issue: 1   Pages: 82-93   Published: 2017

22) Nagy, Benedek; Parchami, Shaghayegh; Mir-Mohammad-Sadeghi, Hamid,  A New Sensing 5 ' -> 3 ' Watson-Crick Automata Concept,  ELECTRONIC PROCEEDINGS IN THEORETICAL COMPUTER SCIENCE   Issue: 252   Pages: 195-204   Published: 2017

23) Nagy, Benedek; Akkeles, Arif,  Trajectories and Traces on Non-traditional Regular Tessellations of the Plane,  COMBINATORIAL IMAGE ANALYSIS, IWCIA 2017   Book Series: Lecture Notes in Computer Science   Volume: 10256   Pages: 16-29   Published: 2017

24) Mir-Mohammad-Sadeghi, Hamid; Nagy, Benedek,  On the Chamfer Polygons on the Triangular Grid,  COMBINATORIAL IMAGE ANALYSIS, IWCIA 2017   Book Series: Lecture Notes in Computer Science   Volume: 10256   Pages: 53-65   Published: 2017

25) Nagy, Benedek,  The Cheapest Way to Obtain Solution by Graph-Search Algorithms,  ACTA POLYTECHNICA HUNGARICA   Volume: 14   Issue: 6   Pages: 29-40   Published: 2017

26) Bashirov, Agamirza E.,  Linear Filtering for Wide Band Noise Driven Observation Systems,  CIRCUITS SYSTEMS AND SIGNAL PROCESSING   Volume: 36   Issue: 3   Pages: 1247-1263   Published: MAR 2017